Corrections to : “The algebraic topology of smooth algebraic varieties”
Publications Mathématiques de l'IHÉS, Volume 64  (1986), p. 185
@article{PMIHES_1986__64__185_0,
     author = {Morgan, John W.},
     title = {Corrections to : ``The algebraic topology of smooth algebraic varieties''},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {64},
     year = {1986},
     pages = {185-185},
     zbl = {0617.14013},
     mrnumber = {87m:55014},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1986__64__185_0}
}
Morgan, John W. Corrections to : “The algebraic topology of smooth algebraic varieties”. Publications Mathématiques de l'IHÉS, Volume 64 (1986) , p. 185. http://www.numdam.org/item/PMIHES_1986__64__185_0/

[1] P. Deligne, Private Communication.

[2] R. Hain, Mixed Hodge Structures on Homotopy Groups, Bull. A.M.S., 14 (1986), 111-114. | MR 88a:14025 | Zbl 0597.55009

[3] J. Morgan, The Algebraic Topology of Smooth Algebraic Varieties, Publ. Math. I.H.E.S., 48 (1978), 137-204. | Numdam | MR 80e:55020 | Zbl 0401.14003